Dyadic structure theorems for multiparameter function spaces

Ji Li, Jill Pipher, Lesley A. Ward

    Research output: Contribution to journalArticle

    7 Citations (Scopus)

    Abstract

    We prove that the multiparameter (product) space BMO of functions of bounded mean oscillation can be written as the intersection of finitely many dyadic product BMO spaces, with equivalent norms, generalizing the one-parameter result of T. Mei. We establish the analogous dyadic structure theorems for the space VMO of functions of vanishing mean oscillation, for Ap weights, for reverse-Hölder weights and for doubling weights. We survey several definitions of VMO and prove their equivalences, in the continuous, dyadic, one-parameter and product cases. In particular, we introduce the space of dyadic product VMO functions. We show that the weighted product Hardy space Hω1 is the sum of finitely many translates of dyadic weighted Hω1, for each A∞ weight ω, and that the weighted strong maximal function is pointwise comparable to the sum of finitely many dyadic weighted strong maximal functions, for each doubling weight ω. Our results hold in both the compact and non-compact cases.

    Original languageEnglish
    Pages (from-to)767-797
    Number of pages31
    JournalRevista Matematica Iberoamericana
    Volume31
    Issue number3
    DOIs
    Publication statusPublished - 2015

      Fingerprint

    Cite this